advertisement
Question
Posted by: Ronel Bosch | 2012/07/31

Medication for Epilepsy

Dear Doctor
I use to take Epilum but weaned down and doesn''t take it anymore.
I am taking the following medication for Epilepsy:
Mornings: 1x 150mg Epitec, 1 x 50mg Topamax &  1 x 10mg Urbanol
Evenings : 1 x 200mg Epitec, 1 x 50mg Topamax &  1 x 10mg Urbanol
At this moment I am getting severe thremors so much so that I cannot hold anything and cannot walk. It is not a fit. Is this maybe a withdrawl symptom from the Epilum (used it 3 months ago) or is the combination of the current medication the problem? Please can you suggest something!!!???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Ronel

It is not due to withdrawal from the Epilum. You will have to consult your neurologist to determine the cause for the severe tremors. Some of the medication that you are using can cause a slight tremor but you are suffering from severe tremors and your neurologist will have to investigate this new symptom.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement